The Michigan Mathematical Journal

Classifying finite dimensional cubulations of tubular groups

Daniel J. Woodhouse

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 65, Issue 3 (2016), 511-532.

Dates
First available in Project Euclid: 24 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1472066145

Digital Object Identifier
doi:10.1307/mmj/1472066145

Mathematical Reviews number (MathSciNet)
MR3542763

Zentralblatt MATH identifier
06645291

Citation

Woodhouse, Daniel J. Classifying finite dimensional cubulations of tubular groups. Michigan Math. J. 65 (2016), no. 3, 511--532. doi:10.1307/mmj/1472066145. https://projecteuclid.org/euclid.mmj/1472066145


Export citation

References

  • \beginbarticle N. Brady and M. R. Bridson, There is only one gap in the isoperimetric spectrum, Geom. Funct. Anal. 10 (2000), no. 5, 1053–1070. \endbarticle
  • \beginbarticle R. G. Burns, A. Karrass, and D. Solitar, A note on groups with separable finitely generated subgroups, Bull. Aust. Math. Soc. 36 (1987), no. 1, 153–160. \endbarticle
  • \beginbarticle C. H. Cashen, Quasi-isometries between tubular groups, Groups Geom. Dyn. 4 (2010), no. 3, 473–516. \endbarticle
  • \beginbarticle G. C. Hruska and D. T. Wise, Finiteness properties of cubulated groups, Compos. Math. 150 (2014), no. 3, 453–506. \endbarticle
  • \beginbchapter G. A. Niblo and D. T. Wise, The engulfing property for $3$-manifolds, The Epstein birthday schrift, pp. 413–418 (electronic), Geom. Topol., Coventry, 1998. \endbchapter
  • \beginbarticle J. H. Rubinstein and S. Wang, $\pi_1$-injective surfaces in graph manifolds, Comment. Math. Helv. 73 (1998), no. 4, 499–515. \endbarticle
  • \beginbarticle M. Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. Lond. Math. Soc. (3) 71 (1995), no. 3, 585–617. \endbarticle
  • \beginbarticle P. Scott, Subgroups of surface groups are almost geometric, J. Lond. Math. Soc. (2) 17 (1978), no. 3, 555–565. \endbarticle
  • \beginbarticle D. T. Wise, Cubular tubular groups, Trans. Amer. Math. Soc. 366 (2014), no. 10, 5503–5521. \endbarticle
  • \beginbotherref D. J. Woodhouse, Classifying virtually special tubular groups, arXiv:1607.06334. \endbotherref
  • \beginbotherref F. Haglund, Isometries of $\operatorname{CAT}(0)$ cube complexes are semi-simple (2007), 1–17. \endbotherref